# SDR SWAA2024040962402

- Difficulty date: March 12, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB 120.30 AND 19 INCHES FROM FRONT SPAR RT HORIZONTAL STAB.   REPAIRED FRONT SPAR INSPAR RIB 120.30 AND 19 INCHES FROM FRONT SPAR RT HORIZONTAL STAB IAW SRM 55-10-09-2R-5 REPAIR 5.
